# SDR C2XA10CL090

- Difficulty date: June 11, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 16,173 hours, 12,670 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10303272
- Condition: Overheated
- Location: Nr 2
- Part time: 14,127 hours, 8,810 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

BHM FLT 6992 THE CREW REPORTED A BATTERY 2 OVERTEMP INDICATION.  AIRCRAFT WAS DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 BATTERY AND OPERATIONAL CHECKS WERE GOOD.
